# SDR AALA2019042979002

- Difficulty date: April 25, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N316PF
- Make and model: Boeing 737823
- Aircraft serial: 31262
- Aircraft time: 6,690 hours, 2,636 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AFT LED FLASHLIGHT INOPERATIVE. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
